# SDR DHLA201000113

- Difficulty date: August 30, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR GEARED TAB DELAMINATED.  R & R LT ELEVATOR GEARED TAB IAW MM 27-30-3 PG 201-204. REFER TO NR 265752 FOR OPS CHECK.
